skip to main content
Mostrar Somente
Refinado por: assunto: Mathematics remover tipo de recurso: Artigos remover Nome da Publicação: Journal of Mathematical Imaging and Vision remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

2-Manifold Tests for 3D Delaunay Triangulation-Based Surface Reconstruction

Lhuillier, Maxime

Journal of Mathematical Imaging and Vision, 2015, Vol.51(1), pp.98-105 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

3-D Data Denoising and Inpainting with the Low-Redundancy Fast Curvelet Transform

Woiselle, Arnaud ; Starck, Jean-Luc ; Fadili, Jalal M

Journal of Mathematical Imaging and Vision, 2011, Vol.39(2), pp.121-139 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

A Bag of Strings representation for Image Categorization

Ros, Julien ; Laurent, Christophe ; Jolion, Jean-Michel

Journal of Mathematical Imaging and Vision, August 2009, Vol.35, pp.51-67 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

A Combinatorial Approach to $L_1$-Matrix Factorization

Jiang, Fangyuan ; Enqvist, Olof ; Kahl, Fredrik

Journal of Mathematical Imaging and Vision, 2015, Vol.51(3), pp.430-441 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

A compact formula for the derivative of a 3-D rotation in exponential coordinates

Gallego, Guillermo ; Yezzi, Anthony

Journal of Mathematical Imaging and Vision, vol. 51, no. 3, pp 378-384, Mar. 2015 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

A Computational Model for Amodal Completion

Oliver, Maria ; Haro, Gloria ; Dimiccoli, Mariella ; Mazin, Baptiste ; Ballester, Coloma

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

A-contrario detectability of spots in textured backgrounds

Grosjean, Bénédicte ; Moisan, Lionel

Journal of Mathematical Imaging and Vision, 2009, Vol.33(3), pp.313-337 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

A Discrete Theory and Efficient Algorithms for Forward-and-Backward Diffusion Filtering.(Report)

Welk, Martin ; Weickert, Joachim ; Gilboa, Guy

Journal of Mathematical Imaging and Vision, 2018, Vol.60(9), p.1399(28) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

A Fast and Log-Euclidean Polyaffine Framework for Locally Linear Registration

Arsigny, Vincent ; Commowick, Olivier ; Ayache, Nicholas ; Pennec, Xavier

Journal of Mathematical Imaging and Vision, 2009, Vol.33(2), pp.222-238 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

A geometric dissimilarity criterion between Jordan spatial mosaics. Theoretical aspects and application to segmentation evaluation

Gavet, Yann ; Pinoli, Jean-Charles

Journal of Mathematical Imaging and Vision, 2012, Vol.42(1), pp.25-49 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (287)
  2. Recursos Online (287)

Data de Publicação 

De até
  1. Antes de1999  (5)
  2. 1999Até2004  (8)
  3. 2005Até2008  (33)
  4. 2009Até2013  (88)
  5. Após 2013  (154)
  6. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.